On the proof theory of the modal mu-calculus

Studer, Thomas (2008). On the proof theory of the modal mu-calculus. Studia logica, 89(3), pp. 343-363. Dordrecht: Springer Science + Business Media 10.1007/s11225-008-9133-6

[img]
Preview
Text
stu08.pdf - Accepted Version
Available under License BORIS Standard License.

Download (200kB) | Preview
[img] Text
art%3A10.1007%2Fs11225-008-9133-6.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (374kB) | Request a copy

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Studer, Thomas
ISSN: 0039-3215
Publisher: Springer Science + Business Media
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 15:22
Last Modified: 08 Sep 2015 16:19
Publisher DOI: 10.1007/s11225-008-9133-6
Web of Science ID: 000208458700002
BORIS DOI: 10.7892/boris.37094
URI: http://boris.unibe.ch/id/eprint/37094 (FactScience: 206729)

Actions (login required)

Edit item Edit item
Provide Feedback